I had a colonoscopy in mid-June. Since that procedure I have not been able to have a normal bowel movement. I have severe constipation more than relief. I can take 3 dosages of MiraLAx, Amitiza capsules 24 mg twice daily and Align and still have to strain to go. When I do get relief it is only pellets or diarrhea then the next day I’m constipated again. Even in taking this much laxative I still have to take 2 Dulcolax tablets. What could this be and what should I do for help. I go sometimes 3 to 4 days without going anything.
No Physician-Patient Relationship
You understand and agree that use of the Website does not in any way create or establish a physician-patient privilege or physician-patient relationship between you and any Medical Professional Member. You should recognize that the information provided on the Website (including past questions and answers and articles posted on the site) is provided for your general information. These materials should not be relied on as medical advice and reading and reviewing them is not a substitute for direct consultation with a medical professional about a specific medical problem.
Without limiting the foregoing, you understand and agree that submitting a Free Question or receiving an answer to a Free Question does not in any way create or establish an physician-patient relationship between you and any Medical Professional Member, or between you and us. The information and answers provided in response to Free Questions is intended to be generic medical information, not medical advice, and is based upon the very limited information provided by you in a Free Question. Specific medical advice can only be given with full knowledge of all of the facts and circumstances of your situation. If you are currently being treated by a doctor, that doctor is the best person to give you advice about a medical case or medical matter. Under no circumstances should the information obtained on this site be used to make decisions about the quality of service provided by a doctor or about the proper course of a medical matter.